Acne

Acne is the most common skin condition that affects adolescents and teens. It causes pimples, whiteheads, blackheads, cysts, and nodules on the skin of the face, shoulder, back, neck, chest, and arms. Resorcinol, Benzoyl peroxide, Salicylic acid, Sulfur, Tretinoin, or Azelaic acid are used to treat acne depending on its severity.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to get rid of the red acne on my face?

Query: Hello doctor, Recently, I got a cluster of red acne on my forehead. After applying Castor-NF cream, Ofloxacin, Terbinafine, Clobetasol, etc., I got no relief with the medicine. They are painful to touch. They are growing rapidly and spreading to other areas on the face. I am completely fed up. I am...  Read Full »


Dr. Sampada Avinash Thakare

Answer: Hello, Welcome to icliniq.com. These are acne. Please do not apply any of the medications mentioned above. Steroids like Clobetasol will only make acne worse. Apply Peroclin 2.5 % gel (a combination of Clindamycin and Benzoyl peroxide) at bedtime over the forehead for an hour, then wash your face. ...  Read Full »

How to reduce the pimples present on my mouth, chin, forehead, and nose?

Query: Hello doctor, Around a year ago, some red pimples started appearing around my mouth, chin, forehead, and my nose. These small red pimples create a red area when seen from far away because they are very small and inflamed. It never disappears. My skin always feels stuck and not flexible and with a mi...  Read Full »


Dr. Sampada Avinash Thakare

Answer: Hi, Welcome to icliniq.com. I have seen the attached image (attachment removed to protect patient identity). Do not apply Metronidazole gel, as there is also erythema over your face. I suggest you try doing the following. Consult your specialist doctor, discuss with him or her and start using the m...  Read Full »

I have a skin problem behind my ear due to my specs. What to do?

Query: Hi doctor, I have a problem with my specs. There was a skin problem behind my ear where the specs rest. The injury is reddish black in color. One month ago, I had the same type of problem on my nose, the point where the specs touch my left side of the nose. Now, I am using contact lenses. After 20 ...  Read Full »


Dr. Sampada Avinash Thakare

Answer: Hi, Welcome to icliniq.com. It is basically frictional dermatitis, which has left behind pigmentation. Do not use Fusiwal-M cream (Mometasone furoate and Fusidic acid) as there is no inflammation. It will take time for pigmentation to resolve. I suggest Kojiglo gel (Kojic acid and vitamin C) or Mel...  Read Full »

Is there any vitamin supplement that can be used as an alternative to Accutane for treating acne?

Query: Hi doctor, I am on Isotretinoin for around 50 days. My face is now clear and it really improved my skin as I have oily skin. But, I have noticed clay colored stools. I am also having high fever and facing weakness. Now, my veins on hand started to swell. I am also having difficulty in breathing. But...  Read Full »


Dr. Sampada Avinash Thakare

Answer: Hi, Welcome to icliniq.com. You should visit your physician as soon as possible. All these can be symptoms of obstructive jaundice. To confirm get your blood tested for complete blood count and liver function test. Also, get a urine routine microscopic test and ultrasound abdomen. Stop oral Isotreti...  Read Full »

Which medication is the best choice for acne, oral or topical?

Query: Hello doctor,I have acne problem for the last few months. I am taking acne medicines also, but it recurs every time. Please see the pictures and suggest a solution. I do not have any health problems. Acne is not painful but is different from the usual pimples. I consulted a dermatologist but did not...  Read Full »


Dr. Sampada Avinash Thakare

Answer: Hi, Welcome to icliniq.com. I have reviewed the attached clinical photographs (attachment removed to protect patient identity). This is grade-3 acne. Have you considered oral Isotretinoin or Doxycycline in the past? What topical medications are you using? Is your age mentioned correctly? Are y...  Read Full »

How to treat underarm pimples?

Query: Hello doctor, From the past 2 to 3 years, I frequently get pus-filled pimples. I consulted two different doctors, who told it is probably a gland infection. They suggested medicines for months. When I take the medicines, I do not get any pimples, but they come back as soon as I stop taking them. Fro...  Read Full »


Dr. Sampada Avinash Thakare

Answer: Hi, Welcome to icliniq.com. Folliculitis or acne is basically bacterial infection affecting the sebaceous glands. Please send good quality images and revert. What medications were prescribed in the past? I suggest you try applying T-Bact cream (Mupirocin) twice daily. Revert with more information to...  Read Full »

I have severe acne problem. It is increasing by the day. can you suggest some medicines?

Query: Hi doctor, I am a 30-year-old male. I am facing severe acne problem. I am currently using Doxy-1 L-DR Forte Capsule two times a day since 20 days and Persol-plus gel at night and Ahaglow-S face wash. Also, Aziderm cream 20 % and Cetaphil as a moisturizer. But it is painful and with pus. Sometimes, ...  Read Full »


Dr. Sampada Avinash Thakare

Answer: Hello, Welcome to icliniq.com. All the medications you are on are right. I agree with your treating doctor. Peeling is a procedure where fruit-concentrated extracts are used, such as Glycolic acid and many other (Salicylic acid) which help reduce the activity of the sebaceous glands and in turn...  Read Full »

Can fractional laser remove acne scars?

Query: Hi doctor, I have mild to moderate acne. My dermatologist prescribed Isotretinoin 20 mg on alternate days, but I am experiencing hair fall. Also, he prescribed an antibiotic Septra. I took the tablets for only two days. I am reluctant to take these drugs due to its side effect. Please suggest an alt...  Read Full »


Dr. Sampada Avinash Thakare

Answer: Hi, Welcome to icliniq.com. Do not take Septra for acne (combination of Sulfamethoxazole and Trimethoprim). Isotretinoin is not safe if you are planning a pregnancy. Otherwise, there is no risk. There are alternatives available like Minocycline and Doxycycline. I suggest a capsule Doxy 100 mg twice...  Read Full »

What causes pimples in a patient undergoing anti-TB treatment?

Query: Hello doctor, I am 25, female suffering from intestinal tuberculosis and got operated three years back. Now I am undergoing medical treatment for that but I was experiencing huge hairfall and I got a good and effective solution from here. I am totally satisfied but I have one more query about my sk...  Read Full »


Dr. Sampada Avinash Thakare

Answer: Hi, Welcome to icliniq.com. Are you on any medications at present? If yes, please mention the medications. Depending on grade of acne, further medications can be decided What is your daily skin routine at present? What products do you use?  Read Full »

Will salicylic acid face scrub be useful for acne in my T-Zone?

Query: Hello doctor, I am a 32-year-old male with somewhat oily and a very pale skin. I have an acne prone in the T-Zone. In the morning, I wash my face with lotion soap (non-antibacterial) followed by SPF 30 Face Lotion. At night, I use a 2% salicylic acid face scrub followed by 2% salicylic acid toner, a...  Read Full »


Dr. Sampada Avinash Thakare

Answer: Hello, Welcome to icliniq.com. If you had acne then the application of 2% salicylic acid face wash does help. But, using the same for four years is not advisable as it leads to constant peeling of the skin and makes the skin photosensitive. Continue using sunscreen in morning. Kindly send...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.